# SDR C2XA08TY025

- Difficulty date: February 5, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 20,083 hours, 14,908 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

GSP - DURING CLIMB THE CREW HAD A LAV SMOKE INDICATION ON EICAS WITH VISIBLE SMOKE AND SMOKE SMELL.  CREW AIR RETURNED TO GSP, MX PERFORMED HIGH POWER ENG RUNS FOR APPROXIMATELY 3 MINUTES AND COULD NOT DUPLICATE DISCREPANCY.  A/C WAS RETURNED TO SERVICE.
